# SDR SWAA2022021593404

- Difficulty date: June 23, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / REPLACED FCB. AFT CORNER SCUFF PLATE P/N 654A0004-338 P.O. NO 685207/13. IAW. IPC. 53-13-00-08 AND DWG 143A8330 INSTALLATION WILL BE ACCOMPLISH ON CUSTOMER CARD. NBR. 753-140-00-01Y
